Dolo 650 mg Tablet - Uses, Side Effects, Precautions, Composition, Price
...

Dolo 650 mg Tablet

est price 29.06For 15 Tablets Strip

Manufacturer

Micro Labs Ltd.

Composition

Paracetamol 650mg

Generally Prescribed For

Mild Pain or Fever | Mild to Moderate Pain | Mild to Moderate Pain with Adjunctive Opioid Analgesics

Onset of Action

It takes about 30 minutes to 1 hour to show the effect of the medicine.

Duration of Action

Effect of medication lasts for an average of 4-6 hours.

How It Works

Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.

Side Effects

Sweating | Headache | Vomiting | Nausea

Precautions & Warnings

... Overdose

Overdose of this medicine may harm your liver; consult your doctor before taking this medicine to avoid overdose. Immediately contact your doctor if an overdose with this medicine is suspected.

... Alcohol

Don't consume alcohol while taking this medicine it may increase risk of liver damage & other serious side effects such as Nausea; Headache; Vomiting etc.

... Pregnancy

It's safe to take this medicine during pregnancy. This medication is not harmful to the fetus; but consult your doctor before taking this medicine.

... Lactation

This medicine is safe to use during breastfeeding. It is advisable to consult your doctor before taking this medication.

... Driving

This medicine usually causes no problems in your driving.

... Kidney

This medicine should be used with extreme caution in patients with kidney disease. Consult your doctor before taking this medicine.

... Liver

This medicine should be used with extreme caution in patients with liver disease. Consult your doctor before taking this medicine.

Interactions

Drug : | Barbiturates; carbamazepine; hydantoins; rifampin; sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together. | Busulfan: May increase busulfan level. Monitor patient closely. | Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change. | Sorafenib: May increase levels of both drugs. Avoid use together. | Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.

Description

Uses of Dolo 650 mg Tablet

Dolo 650 mg Tablet is generally used for fever, mild to moderate headache, earache, muscle pains including the pains of arthritis.
Dolo 650 mg Tablet only provides temporary relief to the fever but does not treat the underlying causes of the fever. Sometimes people get fever and pain after vaccination, doctors usually prescribe this drug in such cases.

Side effects of Dolo 650 mg Tablet

Generally, Dolo 650 mg Tablet does not have any side effects in normal condition. But in rare cases, people have some unusual reactions like Sweating, Headache, Vomiting, Nausea. Sometimes bloody or dark colour stool can pass.

Precautions while Taking Dolo 650 mg Tablet

Consumption of Dolo 650 mg Tablet with alcohol is fatal and this can even cause serious liver damage. Always consult a doctor before taking this medicine if suffering from liver disease.
Kidney patients should consult a doctor before taking this drug.
Paracetamol can pass into breast milk and might harm your baby. So pregnant ladies and lactating women should contact a doctor before intaking this medicine.
Diabetic and person who is suffering from phenylketonuria or other condition should avoid/limit the intake of this medicine.

How Dolo 650 mg Tablet works

Dolo 650 mg Tablet contains paracetamol. Paracetamol mainly works on the central nervous system (brain and spinal cord) that blocks the chemical messengers and reduces the intensity of the pain signal. It also inhibits the release of Prostaglandins (prostaglandins increases body temperature and fever).

Dosage of Dolo 650 mg Tablet

The dosage of Dolo 650 mg Tablet depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.

The usual dose of Dolo 650 mg Tablet -
Adults: 1 tablet 3 times a day, every 6 hours.
Children (age - 12 years or more, weight - 40 kg or more): 1 tablet, extra dose after 6 hours if necessary.
Do not use Dolo 650 mg Tablet for more than 3-4 days, if you do not get relief, contact your doctor immediately.

Overdose of Dolo 650 mg Tablet

A high overdose of Dolo 650 mg Tablet may cause unusual tiredness, fatigue, low blood pressure, nausea, vomiting that can last up to 24 hours. Try not to take other cold medicines while having Dolo 650 mg Tablet, as many of the cold medicines contain combination medicine and that can cause an overdose of paracetamol.

FAQ's

Q.1) Can I buy Dolo 650 mg Tablet without a prescription? Answer. Dolo 650 mg Tablet is an OTC medicine, you can buy it without a prescription. Please consult your doctor before taking this medicine. Q.2) What is Dolo 650 mg Tablet? Answer. Dolo 650 mg Tablet is used to temporarily relieve fever and tolerant pains such as muscle ache, headache, arthritis, etc. Q.3) What are the usages of Dolo 650 mg Tablet? Answer. Dolo 650 mg Tablet is used by people suffering from fever, headache, muscle pain, menstrual cramps, arthritis and for the pain occurring after a vaccine has been taken. Q.4) What are the side effects of Dolo 650 mg Tablet? Answer. The common side effects of Dolo 650 mg Tablet are Sweating, Headache, Vomiting, Nausea etc. Q.5) Is Dolo 650 mg Tablet is banned in India? Answer. Dolo 650 mg Tablet is not banned in India. Its main constituent is paracetamol and it is the most widely used drug in India. Q.6) Dolo 650 mg Tablet is safe to use during Pregnancy? Answer. Dolo 650 mg Tablet contains Paracetamol. Paracetamol is safe to be used during pregnancy. However; consult your doctor before taking this medicine. Q.7) How long does the effect of Dolo 650 mg Tablet last? Answer. Effect of Dolo 650 mg Tablet lasts for an average of 4-6 hours. Q.8) Can a patient having high blood pressure take Dolo 650 mg Tablet? Answer. Using Dolo 650 mg Tablet is safe in patients with high blood pressure. To avoid an adverse reaction, consult your doctor if you are already taking other medicines. Q.9) Can a patient suffering from diabetes take Dolo 650 mg Tablet? Answer. Using Dolo 650 mg Tablet is safe in patients suffering from diabetes. To avoid an adverse reaction, consult your doctor if you are already taking other medicines. Q.10) Is Dolo 650 mg Tablet good for stomach pain? Answer. No, Dolo 650 mg Tablet does not work for stomach pain. Q.11) Is Dolo 650 mg Tablet good for fever? Answer. Dolo 650 mg Tablet contains paracetamol as an active ingredient that relieves pain and fever. So yes, dolo 650 is good for fever.

Alternate Brands

Solely for informational purpose, Kindly consult a doctor before taking any medicine.

0
0
0
0
0
0
0
0
0
0
Alice 650mg Tablet
Ind Swift Laboratories Ltd.
3.31
10 Tablets Strip
Anglopar 650mg Tablet
Anglo-French Drugs & Industries Ltd.
4.81
10 Tablets Strip
Pyrakem 650mg Tablet
Alkem Laboratories Ltd.
5.53
10 Tablets Strip
Pyremol 650mg Tablet
Alembic Pharmaceuticals Ltd.
5.70
10 Tablets Strip
Parapil 650mg Tablet
Psychotropics India Ltd.
6.25
10 Tablets Strip
VIEW ALL ALTERNATE BRANDS

Deals you may like

Pharmeasy Coupons :
Flat 30% Off On Your First Medicine Order

see all pharmeasy offers

1mg Coupons :
Flat 20% Off On Your First Medicine Order

see all 1mg offers

Medlife Coupons :
Flat 30% Off On Your First Medicine Order

see all medlife offers

Was this article helpful?

Something doesn't feel appropriate?
Report an error
Zotezo.com
Logo
Begin your journey to Live Better, Longer with us!
Sign Up with
Or
Reset Password